SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)

Drug is killing Nigerian youths daily 

Loading...

Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward.

A young man just lose his life after he had Seizure after taking an overdose of Tramadol 

All efforts by his friends to revive him proved abortive.​​

Watch the Video below:-

 

View this post on Instagram

 

     Our Youths are dying… Say No To Drugs

A post shared by Naijaloaded (@naijaloadedcomng) on

DOWNLOAD VIDEO

May God help everyone of us 

Take it easy, pity your parents and love ones, don’t let them cry over you. Please, don’t do drugs.

May his soul rest in peace.

The post SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video) appeared first on Naijaloaded | Nigeria’s Most Visited Music & Entertainment Website.

(Visited 3 times, 1 visits today)

 283total visits,1visits today

Leave a Reply